| Model Number |
SC-4319 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Irritation (1941)
| Date of Event |
06/25/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The explanted device was not returned to bsn.
Event or Problem Description
A report was received that the patient was experiencing irritation at the clik anchor site.The patient underwent a revision procedure wherein the clik anchor was replaced and placed deeper.No device malfunction was suspected.The patient was doing well postoperatively.